# SDR 9605699919

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Gear Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO SLC, AMBER GEAR DOOR LIGHT CAME ON AFTER GEAR WAS EXTENDED.  CREW DID GO-AROUND DURING WHICH GEAR DOOR LIGHT EXTINGUISHED.  EMERGENCY EQUIPMENT REQUESTED AS A PRECAUTION.  FLIGHT LANDED WITHOUT INCIDENT.  CLEANED DOOR SWITCH AND OPERATION CHECKED GOOD.
